Write a review

Restylane in Tear Troughs - King of Prussia, PA

I had Restylane injected in my tear troughs 5 days...

I had Restylane injected in my tear troughs 5 days ago. Now, I have deep grooves extending from the bottom of my troughs to down along the base of my cheek bone. At first, I assumed it to be from swelling but since the swelling has subsided, it appears that it is a new fold or groove. My under-eye bags are still present. The only difference since the injection is a bumpy white mass on each trough and a deep groove on each cheek. I am afraid to have it dissolved in fear of creating more problems. Will dissolving cause indentations?

1 Comments

HI Bethlehem,

Welcome to the community. Oh my that sounds horrible what you are going through, I'm so sorry. Have you gone back to your doctor to see if they could fix it or at least offer some help. Please keep us updated to how everything goes and whether you do get it dissolved.

Thanks so much for the review,

-Britt

  • Reply
Was this review helpful? 1 other found this helpful